Self-complementary vertex-transitive graphs of order a product of two primes

Cai-Heng Li, Grant Rao

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    In this short paper, we characterise graphs of order pq with p, q prime which are self-complementary and vertex-transitive. ©2013 Australian Mathematical Publishing Association Inc.
    Original languageEnglish
    Pages (from-to)322-330
    JournalBulletin of the Australian Mathematical Society
    Volume89
    Issue number2
    DOIs
    Publication statusPublished - 2014

      Fingerprint

    Cite this